# SDR DALA2015022301609

- Difficulty date: February 22, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BILGE AREA RT SIDE BS 1420 TO 1440 RBL 9 INTERCOSTAL CORRODED. R & R WITH NEW INTERCOSTAL AT 1420-1440, RBL 9 BILGE AREA IAW SRM.
